# SDR SIMA202006043001

- Difficulty date: June 3, 2020
- Submitted: June 4, 2020
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 36,663 hours, 31,825 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLASHLIGHT ABOVE FLIGHT ATTENDENT SEAT BROKEN. REMOVED AND REPLACED FLASHLIGHT ASSEMBLY IAW AMM 33-50-16.
